# SDR SIMA20241101001

- Difficulty date: November 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000810
- Aircraft time: 13,728 hours, 9,226 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Mau
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CTRL NO DISPATCH AFTER LANDING. AVNX MAU 1A FAIL FAULT ADVISORY SHOWN. EMERGENCY DECLARED. RESET MAU 1 POWER PER QRH. INFO TO MTX NOTED. CAPT ID# 581763. PERFORMED RTS TEST IAW EMB 170 QRH 7.3.22. FAULTS CLEARED. INFO TO MTX NOTED. PIC 581763
